MAUDE Adverse Event Report: OSCOR INC. LEAD ADAPTOR; PACEMAKER LEAD ADAPTOR

OSCOR INC. LEAD ADAPTOR; PACEMAKER LEAD ADAPTOR
Model Number C/IS-10 SS2
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A preliminary review showed there were no manufacturing rejects or anomalies of this event type recorded in the device history record.Conclusion not yet available as the investigation is on-going.
 
Event or Problem Description
Reporter received a call on (b)(6) 2018, that indicated the male patient, (b)(6) was in clinic and brought their communicator, which displayed a red call doctor icon.Patient services assisted the health care professional with successfully connecting the communicator to the server.A red alert posted for out of range rv pacing impedance measurements.Additional information has been requested however at the time of this report no further information is available regarding the product nor the incident.
 
Additional Manufacturer Narrative
The device was in use for treatment.The device was not returned for analysis.The device history record was reviewed to confirm that the device passed all applicable in-process and final inspections.The investigation will focus on a review of product documentation.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity and no new failure mode identified.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type.Per procedure unipolar and bifurcated bipolar lead adaptors/extensions and lead extension with universal coupler final inspection: all products must meet pre-determined specifications in each step of the inspection procedure including crimp, laser weld, inner coil to connector pin and inner pu tubing positioning, physical / mechanical inspection includes length measurements, insertion/ withdrawal force test on is-1 connector, pull test when applicable, dimensional and connector measurements.Applicable electrical, cosmetic and documentation reviews are completed.Per instructions for use (ifu) : possible complications: as with the introduction of any foreign object into the body, an infection might result.Removal of the device may be required.Intermittent or continuous loss of pacing and sensing may be caused by the device's poor connection, disconnection, or damage.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
LEAD ADAPTOR
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
MDR Report Key7439537
Report Number1035166-2018-00031
Device Sequence Number13726747
Product Code DTD
UDI-Device Identifier00885672102739
UDI-Public00885672102739
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K925168
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/02/2018
Device Model NumberC/IS-10 SS2
Device Catalogue NumberC/IS-10 SS2
Device Lot NumberC1-09755
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/21/2018
Supplement Date Received by Manufacturer03/21/2018
Initial Report FDA Received Date04/18/2018
Supplement Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1